The Call for Opposition: Challenging the P2P and IOM Processes
In our second article on how to react to the publication of the draft P2P report, Gabby Klein provides her view of why she and a large group of advocates and patients are continuing their protest of the government’s ongoing control and manipulation of our disease via their processes...
Discuss the article on the Forums.

Stomach pain and cramps after painkillers.

Discussion in 'Gastrointestinal and Urinary' started by Legendrew, Oct 3, 2013.

  1. Legendrew

    Legendrew Content team

    Upon first getting sick I had a lot of nausea and vomiting but this subsided after roughly 3 months. I now however get terrible stomach cramping and pain moving from left to right whenever I take any painkillers. I have given up entirely on aspirin and ibuprofen (NSAIDs) as these cause me too much distress and pain so I now manage my headaches with 1-2 paracetamol whenever I have to however even 1000mg of paracetamol cause me some cramping/pain. Is this something anyone else experiences? Strangely my stomach isn't too bad whenever I don't take the drugs but one of my main symptom for ME is headaches and migraines so sometimes I don't have the choice.
  2. Beyond

    Beyond Juice Me Up, Scotty!!!

    Murcia, Spain
    I know what you mean when you say sometimes you don´t have the choice. But take a look:

    This is why the intestinal symptoms. In the short term they reduce your symptoms, in the long term they make them more chronic.

    Paracetamol must have it´s "goodies" too but there are not conclusive studies proving it is bad for the gut. For headaches I am a fan of Eferelgan, effervescent Paracetamol.
  3. chronix


    When I take tramacet I'm more likely to have pain and spasms where my gallbladder used to be before it was removed. Not immediately, usually the next morning. May have something to do with opiates and its effects on the stomach in my case.
  4. Valentijn

    Valentijn Activity Level: 3

    Amersfoort, Netherlands
    Glutathione is required to handle the toxic byproducts of NSAIDs and some other substances. If you have a problem making it, or using it in a certain way, it might be causing problems such as liver damage. Some glutathione genes can be missing outright, such as GSTM1 and GSTT1. I'm missing GSTT1, so I try to be extra careful with anything that might require detoxing, such as chemicals, pollutants, and certain drugs.

    Is your a headache a constant, swelling-type headache? If so, many people have found omega 3 fish oil to be very helpful in alleviating that. And it shouldn't cause additional problems, like the NSAIDs can.
  5. Sushi

    Sushi Moderator and Senior Member Albuquerque


    The gut-migraine connection...

    I don't understand how it works, but, though I don't have noticeable gut symptoms, DNA stool tests show quite a few infections. When I treat them with a short course of xifaxin (narrow spectrum abx that only works in the gut), magically migraines, sinus infections all disappear.

    My doctor ordered the xifaxin in light of my gut tests.


See more popular forum discussions.

Share This Page